MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS HYBRID L24; NUCLEUS HYBRID COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS HYBRID L24; NUCLEUS HYBRID COCHLEAR IMPLANT SYSTEM
Model Number CI24RE (L24)
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device analysis report attached.
 
Event or Problem Description
Per the clinic, the patient experienced a performance decrement.Reprogramming attempts were made; however, the issue could not be resolved.The device was electively explanted on (b)(6) 2025, and the patient was reimplanted with another cochlear device during the same surgery.

Brand Name
NUCLEUS HYBRID L24
Common Device Name
NUCLEUS HYBRID COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
nurshahqifah latif
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key22007663
Report Number6000034-2025-01670
Device Sequence Number5228606
Product Code PGQ
UDI-Device Identifier09321502012089
UDI-Public(01)09321502012089(11)141117(17)161116
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P130016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/16/2016
Device Model NumberCI24RE (L24)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale